# SDR SWAA2023061960500

- Difficulty date: June 16, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N8751R
- Make and model: Boeing 737-8
- Aircraft serial: 61873
- Aircraft time: 5,756 hours, 2,589 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Blade
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATED DURING A HIGH FREQUENCY EDDY CURRENT (HFEC) INSPECTION TO THE REWORKED SKIN AREA PER 737 NDT PART 6; 51-00-00 PROCEDURE 23.(L/H WINGLET LOWER BLADE) CRACK INDICATED DURING A HIGH FREQUENCY EDDY CURRENT (HFEC) INSPECTION TO THE REWORKED SKIN AREA PER 737 NDT PART 6 51-00-00 PROCEDURE 23.(L/H WINGLET LOWER BLADE)<[01] REMOVED AND REPLACED L/H LOWER WINGLET BLADE IAW AMM 57-31-21.
